# SDR CALA2023102303149

- Difficulty date: October 19, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 64,403 hours, 28,296 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004721201
- Condition: Corroded
- Location: Fr 65, Str 31r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 STR 31R HAS CORROSION BY LOWER FWD SIDE OF OUTFLOW VALVE GRATE.  REMOVED AND REPLACED STR 31R FROM FR65-67 IAW A320 SRM 51-72-11- 911-001, 51-42-11/001
